# SDR SIMA20220314003

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,674 hours, 34,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-FLIGHT CREW PLACARDED FWD FA EMERGENCY FLASHLIGHT HOLDER. M PROCEDURE C/W. MEL AUTH# 030247M-C REF# 25-32MOC# 628765
